Centers of semigroup rings and conjugacy classes.
Semigroup forum, Tome 38 (1989) no. 2, pp. 355-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cancellative semigroups, semigroups of endomorphisms, skew fields, skew semigroup power series rings, skew semigroup rings, centers
@article{SF_1989__38_2_134966,
author = {John Dauns},
title = {Centers of semigroup rings and conjugacy classes.},
journal = {Semigroup forum},
pages = {355--364},
year = {1989},
volume = {38},
number = {2},
zbl = {0655.16001},
url = {http://geodesic.mathdoc.fr/item/SF_1989__38_2_134966/}
}
John Dauns. Centers of semigroup rings and conjugacy classes.. Semigroup forum, Tome 38 (1989) no. 2, pp. 355-364. http://geodesic.mathdoc.fr/item/SF_1989__38_2_134966/